# SDR DLM88962702

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Lav
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK, AFT LAV COPILOTS SIDE SMOKE ALARM WENT OFF.  LIGHT SMOKE CAME INTO MID CABIN.  APU HAD BEEN STARTED 11 MIN PRIOR TO PUSH BACK AND PACKS OPERATED 4 TO 5 MIN.  BEFORE PUSH BACK PACK TEMP GAUGE AT 90 DEG.  RETURNED TO GATE WITH PACKS OFF, HAD PAX DEPLANE.  RAN LEFT/RIGHT PKS WITH APU AIR, NO SMOKE NOTICED.  REPLACED RT REAR LAV SMOKE DETECTOR RAN PACKS WITH  ENGINES RUNNING, NO SMOKE.
